Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A short proof of nonhomogeneity of the pseudo-circle
HTML articles powered by AMS MathViewer

by Krystyna Kuperberg and Kevin Gammon PDF
Proc. Amer. Math. Soc. 137 (2009), 1149-1152 Request permission

Abstract:

The pseudo-circle is known to be nonhomogeneous. The original proofs of this fact were discovered independently by L. Fearnley and J. T. Rogers, Jr. The purpose of this paper is to provide an alternative, very short proof based on a result of D. Bellamy and W. Lewis.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F15, 54F50
  • Retrieve articles in all journals with MSC (2000): 54F15, 54F50
Additional Information
  • Krystyna Kuperberg
  • Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn, Alabama 36849
  • Email: kuperkm@auburn.edu
  • Kevin Gammon
  • Affiliation: Department of Mathematics and Statistics, Auburn University, Auburn, Alabama 36849
  • Email: gammokb@auburn.edu
  • Received by editor(s): March 7, 2008
  • Published electronically: September 17, 2008

  • Dedicated: Dedicated to James T. Rogers, Jr., on the occasion of his 65th birthday
  • Communicated by: Alexander N. Dranishnikov
  • © Copyright 2008 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 1149-1152
  • MSC (2000): Primary 54F15, 54F50
  • DOI: https://doi.org/10.1090/S0002-9939-08-09605-6
  • MathSciNet review: 2457457